# SDR AALA981405

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402A
- Make and model: Doug DC-9-82
- Aircraft serial: 49313
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Condition: Malfunctioned
- Location: E/E/ Bay
- Component: Eldec
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ORD - FLT 0475 - UPON GEAR EXTENSION, ALL THREE GEAR LIGHTS INDICATED UNSAFE.  CREW VISUALLY INSPECTED GEARS, ALL WERE DOWN AND LOCKED.  LANDED ORD WITHOUT INCIDENT.  REPLACED PROXIMITY UNIT.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
